# SDR 2008UALA04063

- Difficulty date: July 29, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 38,021 hours, 10,533 cycles
- Engine: Pwa PW2037
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  W-RUDDER TRIM ZEROED, AIRCRAFT ROLLS RIGHT ON ROTATION.  LEVEL FLIGHT REQ 2.5 UNITS LEFT RUDDER.  *S/D*  ACCOMPLISHED OPS CHK OF RUD PER AM 27-21-00.  ALSO CHECKED SYS PER AMM 27-21-00 ITEM THRU PG 524 ITEM I ALL CHECKS NORMAL.  REF AMIS PTT SEQ 0212016 AND 0212005.  RUD TRIM WITHIN LIMITS PER AMM 27-01-00 PG 501 PARA A.  NO REPEATS SINCE ORIGINAL.
